# SDR FDEA202505140753

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 12,492 hours, 5,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876114
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FOUND DAMAGE ON FLOORBOARD PANEL 242VFF. EVALUATED DAMAGE AND FOUND 1 EACH, 1 INCH DENT ON TOP SKIN. REPAIRED DAMAGE ON   FLOORBOARD PNL# 242VFF (MPN: 145T5876-114) IN REF TO B767 SRM 53-00-50-2R PAR 4.B, FIG   201, REPAIR 1, SHEET 2. THIS IS A MAJOR REPAIR.
